Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Milwaukee, WI

June 27, 20194 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 5:04 PM CDT for 4 counties in Wisconsin. It was in force for 71 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 5:04 PM CDT (22:04 UTC)
Expired
Jun 27, 2019, 6:15 PM CDT
In force
71 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:10 PM CDTTSTM WND DMGWilliams Bay, WIFEW LARGE TREES AND POWERLINES DOWN.
Jun 27, 5:23 PM CDTTSTM WND GST 60Pell Lake, WITREE DAMAGE IN PELL LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 3:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS53 KMKX 272204
SVRMKX
WIC059-101-105-127-272315-
/O.NEW.KMKX.SV.W.0022.190627T2204Z-190627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
504 PM CDT Thu Jun 27 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Walworth County in southeastern Wisconsin...
  Eastern Rock County in south central Wisconsin...
  Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 615 PM CDT.

* At 503 PM CDT, severe thunderstorms were located along a line
  extending from near Palmyra to near Caledonia, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Trained weather spotters.  These storms have a widespread 
           history of producing wind gusts in excess of 60 MPH, as 
           well as confirmed wind damage.  The gusty winds will 
           proceed the heavy rain. 

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kenosha, Racine, Beloit, Mount Pleasant, Pleasant Prairie,
  Whitewater, Elkhorn, Delavan, Lake Geneva, Sturtevant, Twin Lakes,
  Union Grove, East Troy, Paddock Lake, Williams Bay, Camp Lake, Wind
  Lake, Rochester, Genoa City and Walworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8909 4284 8883 4284 8784 4285 8781
      4278 8774 4260 8781 4248 8780
TIME...MOT...LOC 2203Z 270DEG 39KT 4285 8850 4240 8889 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL
5 follow-up statements
164 
WWUS53 KMKX 272218
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 PM CDT Thu Jun 27 2019

WIC105-272227-
/O.CAN.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Rock WI-
518 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.

LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2217Z 269DEG 44KT 4285 8827 4240 8866 

$$

WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
518 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WALWORTH...RACINE AND KENOSHA COUNTIES...

At 517 PM CDT, severe thunderstorms were located along a line
extending from near Mukwonago to near Harvard, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.  These storms have a history of 
         producing wind damage across Rock County.  

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Wind Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2217Z 269DEG 44KT 4285 8827 4240 8866 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
097 
WWUS53 KMKX 272235
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
535 PM CDT Thu Jun 27 2019

WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
535 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WALWORTH...RACINE AND KENOSHA COUNTIES...

At 534 PM CDT, severe thunderstorms were located along a line
extending from near Muskego to Harvard, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.  Several large trees have been 
         reported down in Williams Bay.  Winds were estimated to be 
         around 60 MPH in Pell Lake. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Wind Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2234Z 266DEG 31KT 4285 8803 4243 8860 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
691 
WWUS53 KMKX 272243
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Thu Jun 27 2019

WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
543 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WALWORTH...RACINE AND KENOSHA COUNTIES...

At 542 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Hebron, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.  Wind gusts in excess of 60 MPH 
         and tree damage have been reported in the Pell Lake and 
         Lake Geneva areas. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock Lake,
Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City, Walworth,
Silver Lake, Wind Point, Fontana-On-Geneva Lake and Powers Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4250 8862 4284 8839 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2242Z 270DEG 39KT 4285 8792 4243 8850 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
033 
WWUS53 KMKX 272254
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
554 PM CDT Thu Jun 27 2019

WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
554 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN WALWORTH...RACINE AND KENOSHA COUNTIES...

At 553 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Spring Grove, moving east at 45
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters.  Several reports of wind damage 
         have been received from the Pell Lake and Lake Geneva 
         areas. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Twin
Lakes, Union Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester,
Genoa City, Silver Lake, Wind Point, Powers Lake, Browns Lake,
Waterford North, Eagle Lake, Bohners Lake and Caledonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4250 8835 4284 8822 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2253Z 265DEG 39KT 4283 8791 4248 8824 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL
090 
WWUS53 KMKX 272314
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
614 PM CDT Thu Jun 27 2019

WIC059-101-127-272323-
/O.EXP.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
614 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH...RACINE
AND KENOSHA COUNTIES WILL EXPIRE AT 615 PM CDT...
    
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning will be allowed to expire.  However 
gusty winds are still possible with these thunderstorms.

LAT...LON 4250 8835 4284 8822 4284 8784 4285 8781
      4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2313Z 270DEG 39KT 4283 8764 4248 8797 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 27, 4:06 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
406 PM CDT Thu Jun 27 2019

.UPDATE...

The line of storms is holding together and is expected to roll
eastward all the way to the lake this evening. Therefore, the
Severe Thunderstorm Watch was expanded to include southeast WI and
portions of the Open Lake Michigan.

There is plenty of instability to sustain these storms but there
is not much shear. Thus, thunderstorms have isolated gusts rather
than an organized, bowing line segment. Many storms have gusts in
the 40 to 50 mph range with a few exceeding severe criteria
greater than 57 mph.

&&

.PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019)

SHORT TERM...
This afternoon and Tonight.

The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.

Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.

LONG TERM...

Friday Night through Sunday...Forecast confidence high.

The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.

The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.

The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.

Monday through Thursday...Forecast confidence medium.

Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.

AVIATION(18Z TAFS)...
Most Vsby and Cig restrictions will occur in and around
thunderstorms for this afternoon, tonight, and Friday. Thus the
prevailing conditions will mostly be VFR although clouds will be
present much of the time.

MARINE...
The main hazard for Lake MI will be thunderstorms with
gusty winds for late this afternoon into Fri. The other hazard
concern is dense fog as a humid airmass moves over the cold waters
of Lake MI. Light to modest winds are expected for today and
through the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Jun 27 2019

WIZ046-047-051-052-056>060-062>072-282030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected this afternoon and evening. Another
round is possible overnight. Some strong to severe storms are
likely during this time. Damaging winds, large hail, and heavy
rainfall are the main hazards. A Severe Thunderstorm Watch is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.

LMZ643>646-282030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are expected early this evening. Some strong to
severe storms are possible during this time. Damaging winds, large
hail, and heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some strong to severe
storms are possible during this time. Damaging winds, large hail,
and very heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jun 27, 4:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     ALBANY                  42.71N 89.43W
06/27/2019                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN ACROSS THE AREA.

&&

AK
Local storm report, Jun 27, 4:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
06/27/2019                   DODGE              WI   EMERGENCY MNGR

            POWERLINES AND TREES DOWN.

&&

AK
Local storm report, Jun 27, 4:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     2 N JUNEAU              43.43N 88.70W
06/27/2019  M63 MPH          DODGE              WI   AWOS

&&

AK
Special weather statement, Jun 27, 4:52 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
452 PM CDT Thu Jun 27 2019

WIZ070>072-272245-
Walworth-Racine-Kenosha-
452 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...RACINE AND
KENOSHA COUNTIES...

At 452 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near North Prairie to near Capron.
Movement was east at 55 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Richmond.

LAT...LON 4256 8878 4284 8860 4284 8782 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4249 8780 4249 8878
TIME...MOT...LOC 2152Z 272DEG 46KT 4292 8847 4243 8878

GEHRING
Local storm report, Jun 27, 4:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 WSW FOND DU LAC       43.77N 88.49W
06/27/2019  M62 MPH          FOND DU LAC        WI   ASOS

&&

AK
Local storm report, Jun 27, 5:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     DE FOREST               43.25N 89.34W
06/27/2019                   DANE               WI   PUBLIC

            PICTURES OF LARGE BRANCHES DOWN.

&&

AK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:36 PM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk24 min
Jun 27, 3:07 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk53 min
Jun 27, 3:26 PM CDTSpecial Weather StatementMKXColumbia, Dane, Green, Green Lake, Lafayette, Marquette64 min
Jun 27, 3:31 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jun 27, 3:36 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane54 min
Jun 27, 3:47 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette58 min
Jun 27, 3:49 PM CDTSevere Thunderstorm WarningMKXGreen Lake41 min
Jun 27, 4:08 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Rock, Walworth, Waukesha52 min
Jun 27, 4:13 PM CDTSevere Thunderstorm WarningMKXFond du Lac62 min
Jun 27, 4:29 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington76 min
Jun 27, 4:34 PM CDTSpecial Marine WarningMKX116 min
Jun 27, 4:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha79 min
Jun 27, 4:50 PM CDTSpecial Marine WarningMKX115 min
Jun 27, 4:52 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.